# SDR ASAA2016020715328

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,680 hours, 9,665 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 4276
- Condition: Failed
- Location: Fire Detection
- Part time: 32,691 hours, 9,671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE HANDLE ILLUMINATED WITHOUT EITHER FIRE WARNING LIGHTS OR FIRE BELL, QRH FOR APU FIRE WAS RUN, BOTTLE FOR APU DISCHARGED, LIGHT REMAINED ILLUMINATED, NOTE APU WAS NOT RUNNING AND NO EGT INDICATION.  ACFT GROUNDED.  DIVERSION TIME, 25 MINUTES. FOUND APU FIRE HANDLE WAS NOT ILLUMINATED.  PERFORMED OPS TEST OF FIRE AND OVERHEAT DETECTION SYS AT P8-1 MODULE IAW AMM 26-10-00-710-801 PARA F AND APU FIRE HANDLE OPERATED NORMALLY DURING TEST AND REMAINED OUT AFTER TEST. PERFORMED TEST OF M279 ENGINE/APU FIRE DETECTION CONTROL MODULE IAW FIM 26-10, TASK 801. ALL TESTS PASSED BUT APU FIRE HANDLE WAS ILLUMINATED AFTER M279 BITE AND REMAINED ILLUMINATED. REMOVED AND REINSTALLED M279 MODULE AND HANDLE WAS NOT ILLUMINATED.  PERFORMED M279 BITE AND HANDLE AGAIN ILLUMINATED.  R & R M279 ENGINE AND APU FIRE DETECTION MODULE IAW AMM 26-10-01-000-801 AND 26-10-01-400-801. PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST IAW AMM 26-11-00-710-801 AND APU FIRE DETECTION OPS TEST IAW AMM 26-15-00-710-801.  ALL TESTS PASS. BITE TEST OF M279 MODULE NO LONGER CAUSES APU FIRE HANDLE TO ILLUMINATE.
